# SDR SWIA202502281116

- Difficulty date: November 16, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON TOP FIXED LEADING EDGE SKIN PANEL HAVE CHAFES (MARKED)     (C-CHECK RO 2/26/2025)    REPLACED L/H SKIN PANEL ON LH AILERON TOP FIXED LEADING EDGE REF CRJ 900 SRM 51-42-21-001-001-A01 AND DRW CC670-13000 REV -D C/W TASK CARD 51-900-1002-SKY
